# SDR IXXA20161214200

- Difficulty date: November 7, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE STRAP CORRODED AT STATION 1263 AT INTERSECTION OF AFT LOWER CARGO DOOR SILL AND EXTENDING 6 INCHES UPWARD. REMOVED CORROSION. CORROSION FOUND TO BE OUT OF LIMITS. REPLACED FAIL SAFE STRAP ALL IN ACCORDANCE WITH B767 SRM 53-00-15.
